Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 50, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at May 14, 2011, 4:06 AM EDT. It took effect at May 14, 2011, 2:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 4:06 AM EDT (08:06 UTC)
- In effect from
- May 14, 2011, 2:00 PM EDT
- Expired
- May 16, 2011, 3:53 AM EDT
- In force
- 38 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
963 WHUS73 KAPX 140806 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 406 AM EDT SAT MAY 14 2011 LHZ348-349-141600- /O.NEW.KAPX.SC.Y.0050.110514T1800Z-110516T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 406 AM EDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-141600- /O.NEW.KAPX.SC.Y.0050.110515T0000Z-110516T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 406 AM EDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-141600- /O.EXT.KAPX.SC.Y.0049.000000T0000Z-110516T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 406 AM EDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
7 follow-up statements
442 WHUS73 KAPX 141649 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1249 PM EDT SAT MAY 14 2011 LMZ344>346-150100- /O.UPG.KAPX.SC.Y.0049.000000T0000Z-110516T0000Z/ /O.NEW.KAPX.GL.W.0053.110514T2100Z-110516T0000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1249 PM EDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ348-349-150100- /O.UPG.KAPX.SC.Y.0050.110514T1800Z-110516T0000Z/ /O.NEW.KAPX.GL.W.0053.110514T2100Z-110516T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1249 PM EDT SAT MAY 14 2011 ...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 PM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-150100- /O.EXT.KAPX.SC.Y.0050.110514T1800Z-110516T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1249 PM EDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
241 WHUS73 KAPX 142002 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 402 PM EDT SAT MAY 14 2011 LHZ348-349-LMZ344>346-150415- /O.CON.KAPX.GL.W.0053.110514T2100Z-110516T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 402 PM EDT SAT MAY 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-150415- /O.CON.KAPX.SC.Y.0050.000000T0000Z-110516T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 402 PM EDT SAT MAY 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SUNDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
835 WHUS73 KAPX 150810 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 410 AM EDT SUN MAY 15 2011 LHZ348-349-LMZ344>346-151700- /O.CON.KAPX.GL.W.0053.000000T0000Z-110516T0000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 410 AM EDT SUN MAY 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-151700- /O.CON.KAPX.SC.Y.0050.000000T0000Z-110516T0000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 410 AM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
142 WHUS73 KAPX 151519 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1119 AM EDT SUN MAY 15 2011 LHZ348-349-LMZ344>346-152330- /O.EXT.KAPX.GL.W.0053.000000T0000Z-110516T0400Z/ /O.NEW.KAPX.SC.Y.0051.110516T0400Z-110517T1000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1119 AM EDT SUN MAY 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY. THE GALE WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-152330- /O.EXT.KAPX.SC.Y.0050.000000T0000Z-110516T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1119 AM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
485 WHUS73 KAPX 151938 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 338 PM EDT SUN MAY 15 2011 LHZ348-349-LMZ344>346-160400- /O.CON.KAPX.GL.W.0053.000000T0000Z-110516T0400Z/ /O.CON.KAPX.SC.Y.0051.110516T0400Z-110517T1000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 338 PM EDT SUN MAY 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-160400- /O.CON.KAPX.SC.Y.0050.000000T0000Z-110516T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 338 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
124 WHUS73 KAPX 160229 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1029 PM EDT SUN MAY 15 2011 LHZ348-349-LMZ344>346-161030- /O.CAN.KAPX.GL.W.0053.000000T0000Z-110516T0400Z/ /O.EXT.KAPX.SC.Y.0051.110516T0229Z-110517T1000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1029 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT TUESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ345>347-LMZ323-341-342-LSZ321-322-161000- /O.CON.KAPX.SC.Y.0050.000000T0000Z-110516T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 1029 PM EDT SUN MAY 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
346 WHUS73 KAPX 160753 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 353 AM EDT MON MAY 16 2011 LHZ345>347-LMZ323-341-342-LSZ321-322-160900- /O.CAN.KAPX.SC.Y.0050.000000T0000Z-110516T1000Z/ STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY- 353 AM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ348-349-LMZ344>346-161600- /O.CON.KAPX.SC.Y.0051.000000T0000Z-110517T1000Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 353 AM EDT MON MAY 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT TUESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 14, 4:05 AM EDT, 1 minute earlier.
Area forecast discussion, May 14, 4:05 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
405 AM EDT SAT MAY 14 2011
.SYNOPSIS.../ISSUED AT 405 AM/
A WEAK SYSTEM MOVING ACROSS THE OHIO VALLEY AND GREAT LAKES...WILL
GENERATE SHOWERS OVER THE STATE TODAY. THIS SYSTEM IS EXPECTED TO
EXIT EAST INTO THE MID ATLANTIC SUNDAY.
HIGH PRESSURE CENTERED OVER CENTRAL CANADA AND THE NORTHERN
PLAINS...WILL PUSH INTO THE UPPER MIDWEST AND WESTERN GREAT LAKES
SUNDAY. THIS PATTERN WILL GENERATE SOME SUN AND COOL
TEMPERATURES...ACROSS NORTHERN MICHIGAN INTO THE BEGINNING OF THE
WORK WEEK.
A MID ATLANTIC SYSTEM WILL PUSH BACK INTO THE EASTERN LAKES TUESDAY.
THIS SYSTEM WILL RETURN ANOTHER ROUND OF SHOWERS TO NORTHERN
MICHIGAN BY MIDWEEK.
SWR
&&
.SHORT TERM.../ISSUED AT 405 AM/...TODAY
1002MB SURFACE LOW IN CENTRAL INDIANA EARLY THIS MORNING. COOL N/NNE
SURFACE WINDS ARE IN PLACE ACROSS THE FORECAST AREA. BUT WITH LOW
CLOUDS EXTENDING ALMOST ALL THE WAY TO JAMES BAY...DRYING WILL NOT
OCCUR ON THIS TRAJECTORY ANYTIME SOON. LOW CLOUDS COVER NORTHERN
MI...WITH THE LOWEST CIGS (AND SOME FOG) IN NW LOWER. DRIZZLE HAS
BEEN COMMON OVER THE LAST FEW HOURS...ESPECIALLY OVER THE HIGHER
TERRAIN...THOUGH RADAR INDICATES A SLIGHT DOWNWARD TREND RECENTLY.
SCT -SHRA SEEN ON EASTERN SUPERIOR AND CENTRAL/EASTERN UPPER MI.
MORE SUBSTANTIAL RAIN/EMBEDDED TSRA DOWNSTATE...TRYING TO WORK NORTH
ACROSS SAGINAW BAY. PRECIP TRENDS ARE THE MAIN CONCERN.
1ST...WILL CERTAINLY BE KEEPING AN EYE ON FOG TRENDS THIS MORNING...
WITH THE STRATUS DECK ONLY 500-800FT OFF THE DECK IN PARTS OF NW
LOWER MI. HOWEVER...CURRENT EXPECTATION IS THAT AN INCREASING
PRESSURE GRADIENT...AND CORRESPONDING INCREASING WINDS...WILL
MAINTAIN ENOUGH MIXING IN THE LOWEST 1K FT TO PRECLUDE THE STRATUS
DECK FROM LOWERING TO THE GROUND.
2ND...PRESENTLY IN EASTERN UPPER MI...NAM SOUNDINGS INDICATE SOME
VERY SKINNY CAPE (UP TO 100J/KG) IS PRESENT LIFTING FROM THE TOP OF
THE LOW-LEVEL MOIST LAYER. THIS EXPLAINS THE CONVECTIVE-Y PRECIP
TRYING TO GET GOING UP THERE. 700-500MB LAPSE RATES NEAR 6.3C/KM ARE
CONTRIBUTING TO THIS MARGINAL INSTABILITY. THIS SLIGHT INSTABILITY
WILL DROP SOUTHWARD INTO NORTHERN LOWER MI THIS MORNING...THEN
DIMINISH AS LAPSE RATES GO BELOW 6C/KM. RADAR TRENDS AT ISSUANCE
WILL DICTATE SOME OF WHAT I DO...BUT AM LEANING TOWARD PERHAPS SCT
-SHRA WORDING THIS MORNING IN SOME OF THE CENTRAL AND NORTHERN ZONES.
3RD...MODELS HAVE TRENDED SHARPLY WETTER IN THE SE TODAY. AS THE
INITIAL 500MB LOW MOVES UP THE LOWER OHIO VALLEY...700-500MB
DEFORMATION WILL INCREASE SUBSTANTIALLY THIS AFTERNOON IN NORTHERN
LOWER MI. FGEN FORCING WILL ALSO BE OF NOTE...WITH A SW-NE BAND OF
700-500MB 2D FGEN SETTING UP OVER THE CENTRAL PORTION OF THE
FORECAST AREA BY 18Z. THIS FGEN MAX WILL INCREASE FURTHER BY
00Z...THOUGH WILL ALSO BE STARTING TO EXIT TO THE NE AT 00Z. WITH
FORCING NOW LOOKING STRONGER AND FURTHER NORTH...WILL NEED TO
INCREASE POPS SUBSTANTIALLY...ESPECIALLY THIS AFTERNOON. WILL BOOST
POPS TO CATEGORICAL SOUTH OF AN APN-HTL LINE. HOW FAR NORTH TO GO?
700-500MB FGEN MAX MOVES NORTH AS WELL DURING THE AFTERNOON...
OPENING UP MORE AND MORE OF NORTHERN LOWER TO RAIN AS THE DAY
PROCEEDS. WILL GO WITH A LATE-DAY LIKELY POP AS FAR NORTH AS GLR/
ROGERS...WHILE KEEPING TVC JUST CHANCY (AS FORCING IS DEPARTING
EASTWARD THAT LATE IN THE DAY). WILL ADD SOME THUNDER AND +RA
WORDING NEAR SAGINAW BAY.
A CLOUDY DAY...THOUGH THE ST MARYS VALLEY WILL LIKELY LOSE THE LOW
CLOUDS LATE (PLENTY OF HIGH CLOUDS STILL AROUND). MAX TEMPS MAINLY
MID TO UPPER 50S.
JZ
&&
.LONG TERM.../ISSUED AT 405 AM/...TONIGHT AND BEYOND
SURFACE AND UPPER LOWS TO OUR SOUTH WILL TRY TO MAINTAIN A RAIN
THREAT IN CENTRAL AND SOUTHERN LOWER MI AT LEAST INTO EARLY SUNDAY.
EVENTUALLY...THE STACKED CYCLONE WILL DRIFT SE-WARD FROM THE CENTRAL
OHIO VALLEY. THAT WILL ALLOW 500MB RIDGING TO BECOME MORE PROMINENT
OVER NORTHERN ONTARIO...RESULTING IN DEEP DRYING FROM NORTH TO
SOUTH. PRECIP CHANCES TONIGHT AND SUNDAY ARE THE MAIN CONCERN.
TONIGHT...700-500MB FGEN WILL SEE A RESURGENCE TONIGHT ACROSS FAR
NORTHERN LOWER MI...OPENING UP EVERYPLACE SOUTH OF THERE TO A PRECIP
THREAT. HOWEVER...SUB-800MB DRY AIR WILL BE SLICING UNDERNEATH
EVERYTHING...ADVECTED IN ON NE 900MB WINDS OF 50KT. THAT WILL
STEADILY EAT AWAY AT THE NW EDGE OF THE PRECIP SHIELD. STILL EXPECT
WIDESPREAD PRECIP NEAR/SOUTH OF A LAKE CITY-APN LINE IN THE
EVENING...AND NEAR AND SOUTH OF M-55 OVERNIGHT. BY 12Z...24 HR QPF
OFF THE NAM IS IN THE11.5-2 INCH RANGE NEAR SAGINAW BAY. WILL
MAINTAIN +RA WORDING IN SOME AREAS...THOUGH NO THUNDER FOR NOW. TO
THE NORTH...LOW AND MID CLOUDS WILL PEEL OUT OF EASTERN
UPPER...THOUGH WILL BE ENOUGH CIRRUS TO PREVENT A FLAT-OUT CLEAR
OVERNIGHT PERIOD. THAT SAID...COLDEST MIN TEMPS WILL BE UP
THERE...IN THE LOWER 30S (DESPITE A STEADY NE WIND THAT WILL NOT
DECOUPLE). LOWS IN NORTHERN LOWER WILL BE MAINLY NEAR 40 TO THE
LOWER 40S.
SUNDAY...UPPER LOW WILL DRIFT FROM SOUTHERN INDIANA TO NE KY. 500MB
TROFFING THAT EXTENDS NNE FROM THIS LOW WILL ALSO MOVE EAST...
REACHING FAR EASTERN LAKE HURON BY THE END OF THE DAY. THAT WILL
ALLOW A BIT OF SHORTWAVE RIDGING TO POKE EASTWARD INTO THE NORTHERN
LAKES DURING THE DAY. AT THE SURFACE...THE MAIN LOW CENTER WILL
EVOLVE TO MD/SE PA...WITH JUST A TROF/COLD FRONT HANGING BACK IN THE
OHIO VALLEY. THIS ALL ARGUES FOR THE MODEL CONSENSUS OF DEEPER
MOISTURE PULLING OUT TO THE SE...IF ANYTHING EVEN FASTER THAN
EARLIER PROGGED. THE FORECAST TRENDED THAT DIRECTION ON THE DAY
SHIFT YESTERDAY...AND I WILL CONTINUE THAT TREND. WILL HANG ONTO
RAIN CHANCES IN THE MORNING NEAR/SOUTH OF M-55...AND REMOVE
AFTERNOON PRECIP. EASTERN UPPER AND THE STRAITS REGION WILL BECOME
FLAT-OUT SUNNY DURING THE DAY. NORTHERN LOWER WILL HAVE ENOUGH
CIRRUS TO PREVENT THAT UNTIL VERY LATE. MAX TEMPS UPPER 50S TO NEAR
60.
DEW POINTS WILL UTTERLY CRATER...DROPPING INTO TEENS (PERHAPS SINGLE
DIGITS IN EASTERN UPPER) DURING BEST PM MIXING. NOWHERE NEAR WARM
ENOUGH FOR RED FLAG CONDITIONS...AND FUELS IN MANY LOCALES WILL
START OUT THE DAY DAMP. BUT ENHANCED FIRE WORDING ALREADY IN THE
FORECAST...AND SEEMS REASONABLE GIVEN VERY DRY RH AND A SNEAKY-
BREEZY NE WIND.
SUNDAY NIGHT/MONDAY...HUDSON BAY HIGH WILL KEEP THE MID-ATLANTIC-
STATES CYCLONE AT BAY...WITH MAINLY CLEAR SKIES HERE IN NORTHERN MI.
GIVEN BONE-DRY AIRMASS...POTENTIAL IS THERE FOR TEMPS TO REALLY
PLUNGE SUNDAY NIGHT. BUT THE PRESSURE GRADIENT REMAINS ON THE TIGHT
SIDE...AND MORE EXPOSED LOCALES WILL NOT DECOUPLE. MIN TEMPS THERE
WILL BE IN THE MID/UPPER 30S. BUT IN EASTERN UPPER AND SHELTERED
NORTHERN LOWER LOCALES...READINGS WILL DROP TO NEAR FREEZING OR
BELOW...WITH THE MAV SPITTING OUT A MIN OF 25 AT GRAYLING. WILL BE
ADDING FROST TO THE GRIDS AND HAZ WX OUTLOOK. MONDAY WILL BE NICE...
PLENTY OF SUN AND HIGHS IN THE UPPER 50S/NEAR 60...THOUGH AGAIN
MARGINAL FIRE WX CONCERNS IN VERY DRY AIR WITH A LINGERING NORTH
BREEZE.
JZ
MONDAY NIGHT THROUGH WEDNESDAY...
HIGH PRESSURE FROM CENTRAL CANADA AND THE NORTHERN PLAINS WILL BE
FIRMLY IN PLACE ACROSS THE GREAT LAKES THROUGH MONDAY EVENING...
BEFORE SLOWLY RETROGRADING WESTWARD AS A MID ATLANTIC SYSTEM MOVES
INTO THE ERN LAKES. THIS PATTERN WILL SET THE STAGE FOR AN
INTERESTING TEMPERATURE/CLOUD AND RESULTANT FROST FORECAST...ACROSS
NRN MI MONDAY NIGHT.
GUIDANCE REMAINS PERSISTENT WITH A DRY AIRMASS IN PLACE OVER MUCH OF
THE CWA THROUGH MONDAY EVENING...BEFORE MSTR INCREASES OVER
NORTHEAST LOWER EARLY TUESDAY MORNING. 850/500MB RH IS FORECAST TO
INCREASES SLOWLY TO 60/70 PCT BY 12Z TUESDAY IN ADVANCE OF THE MID
ATLANTIC SYSTEM...WHICH WILL REDUCE THE THREAT OF FROST OVER
NORTHEAST LOWER. ANOTHER FACTOR LIMITING FROST OVER NORTHEAST LOWER
WILL BE WIND SPEEDS...AS THE PRESSURE GRADIENT TIGHTENS OVER THE ERN
LAKES EARLY TUESDAY. OVERALL WILL MENTION SOME FROST POSSIBLE OVER
THE WRN LAKES MONDAY NIGHT...WHERE CLOUDS WILL BE SLOWEST TO
INCREASE AND WINDS REMAIN THE LIGHTEST.
RAIN CHANCES INCREASE OVER NRN MI TUESDAY THROUGH WEDNESDAY...AS THE
STORM SYSTEM MOVING INTO THE ERN LAKES BECOMES SLIGHTLY BETTER
ORGANIZED. OVERALL WILL KEEP CURRENT TREND OF CHC POPS TUES/WED AS
850MB DEW PTS INCREASE QUICKLY TO ARND 4C/6C...AND A 500MB INVERTED
TROUGH SWEEPS ACRS THE NRN LAKES. WARMER TEMPS EXPECTED TUESDAY
NIGHT AS SYSTEM APPROACHES...SO NO MENTION OF FROST NEEDED. NO OTHER
CHANCES MADE TO EXTENDED.
SWR
&&
.MARINE.../ISSUED AT 405 AM/
SMALL CRAFT ADVISORIES HOISTED FOR ALL WATERS...KICKING IN EITHER
TODAY OR TONIGHT. N/NE WINDS WILL STEADILY INCREASE AS LOW PRESSURE
TO OUR SOUTH SLOWLY DEEPENS...AND HIGH PRESSURE TO OUR WEST AND
NORTH TRIES TO BUILD IN. GALE CONDITIONS ARE NOT OUT OF THE
QUESTION...ESPECIALLY ON HURON SOUTH OF STURGEON POINT...BUT HAVE
NOT GONE THAT ROUTE JUST YET. HEADLINES CURRENTLY UP THRU SUNDAY...
AT LEAST SOME WILL NEED TO BE EXTENDED BEYOND THAT.
JZ
&&
.AVIATION.../ISSUED AT 115 AM/...VALID FOR 06Z TAFS
CURRENT MVFR CIGS/VSBYS ACRS MOST NRN MI TAF SITES...WILL BECOME
IFR/LIFR CIGS/VSBYS. ABUNDANT LOW LEVEL MOISTURE IN PLACE...WILL
RESULT IN WIDESPREAD STRATUS/FOG/DRIZZLE. CONDITIONS WILL BE SLOW TO
IMPROVE SATURDAY...AS HIGH PRESSURE AND DRIER AIR SLOWLY WORK
SOUTHWARD INTO THE REGION. CIGS ARE EXPECTED TO GRADUALLY IMPROVE TO
MVFR BETWEEN 18Z-24Z FROM NORTH TO SOUTH.
JK/SWR
&&
.HYDROLOGY.../ISSUED AT 405 AM/...
SEE SHORT/LONG TERM SECTIONS FOR QPF FORECAST DETAILS. SOME MODELS
(NOTABLY NAM) SPIT OUT ALMOST 2 INCHES OF RAIN NEAR SAGINAW BAY THIS
AFTERNOON INTO SUNDAY MORNING. IF THIS HEAVIER RAIN DOES INDEED
FALL...AND ESPECIALLY IF IT CAN FALL A BIT FURTHER NORTH THAN
CURRENTLY FORECAST...THE RIFLE RIVER NEAR STERLING MAY HAVE SOME
ISSUES SUNDAY/MONDAY.
JZ
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY
FOR LHZ345>347.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT SUNDAY
FOR LHZ348-349.
LM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY
FOR LMZ323-341-342.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR LMZ344>346.
LS...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT SUNDAY
FOR LSZ321-322.
&&Hazardous weather outlook, May 13, 6:20 PM EDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 620 PM EDT FRI MAY 13 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 141200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 620 PM EDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP TONIGHT...RESULTING IN VERY LOW VISIBILITIES IN SOME LOCALES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EXPECT AREAS OF DENSE FOG EARLY SATURDAY. FROST WILL BE POSSIBLE DURING THE EARLY MORNING HOURS ON MONDAY AND TUESDAY...ESPECIALLY IN LOW LYING INLAND AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. JK
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 10:03 PM EDT | Small Craft Advisory | APX | 15 hr | |
| May 14, 12:49 PM EDT | Gale Warning | APX | 34 hr |
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.